# SDR WX0A2016011773066

- Difficulty date: January 12, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 70,773 hours, 24,481 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR STATUS MSG ILLUMINATED IN CRUISE FLIGHT.  DISCREPANCY CORRECTED ITSELF.  PERFORMED FIM 32-61 FT 802.  BITE CHECK OF PSEU SHOWS NO FAULTS.  NO STATUS MSG SHOWN ON GND.
